# SDR 2004UALA00478

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 42,082 hours, 29,716 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN, DUE TO GEAR WOULD NOT RETRACT. TARGET FOR SWITCH S106 OF GROUND TO AIR SAFETY SENSOR IS OUT OF LIMIT. ADJUSTED SWITCH AND PERFORMED GEAR SWING.  NO HISTORY BEFORE OR AFTER.
